Asymptotic expansion of a class of Fermi-Dirac integrals

J. Boersma, M.L. Glasser

    Research output: Contribution to journalArticleAcademicpeer-review

    291 Downloads (Pure)

    Abstract

    A procedure is presented for obtaining the complete asymptotic expansion of a class of fractional integrals (of Riemann–Liouville type), in which the integrand contains the product of two derivatives of the Fermi–Dirac integral. The procedure uses two-sided Laplace transforms and Abelian asymptotics of the inverse Laplace transform. The fractional integrals considered arise in various problems from statistical mechanics and solid state physics.
    Original languageEnglish
    Pages (from-to)810-820
    JournalSIAM Journal on Mathematical Analysis
    Volume22
    Issue number3
    DOIs
    Publication statusPublished - 1991

    Fingerprint

    Dive into the research topics of 'Asymptotic expansion of a class of Fermi-Dirac integrals'. Together they form a unique fingerprint.

    Cite this